MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Chamberlin, R. V. (1949). American millipeds of the family Paeromopidae. Chicago Acad. Sci. Nat. Hist. Misc. 2: 1-6.
259693
Chamberlin, R. V.
1949
American millipeds of the family Paeromopidae
Chicago Acad. Sci. Nat. Hist. Misc.
2: 1-6
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-12-17 07:07:30Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-08-12 · contact: Petra Sierwald